Month: March 2005

Teeth

A lot of people have mentioned that their teeth have become very sensitive after dx, but not one of us is sure what causes it. What we all have in common is tx with dexamethasone, thalidomide and Zometa. Mine seem to be getting worse, so I don’t think thalidomide is the culprit (I quit taking that almost a year ago). I can only have room temperature water, and today that was even too much. I’ll have to mention this to the docs at the IMF seminar. I’ll be sure to publish the answers to my questions here for anyone who’s interested. I’m going to call my dentist tomorrow to see what she can do about it, if anything.

I added this on 3/6/2010 after hearing from a patient whose husband is a dentist.

…the resident dentist wants me to add that he also recommends MI-Paste for sensitive teeth.  Use a fluoridated toothpaste (regular or Sensodyne) twice day.  After brushing, rub MI-Paste on the teeth and let it sit for 3 minutes.  http://www.mi-paste.com